# SDR GTIA2019043293300

- Difficulty date: April 19, 2019
- Submitted: April 23, 2019
- Operation: Air carrier
- Aircraft: N515NK
- Make and model: Airbus A319-132
- Aircraft serial: 2698
- Aircraft time: 40,844 hours, 21,879 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Structure
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

COO FOUND RIB17-189 STR 10 RH WING SKIN PNL RAF012351059-02 OPENED LTPR NRI 5000874878-0010-REVIEWED LTPR NRI 5000874878-0010 AND HAS BEEN ACCOMPLISHED. DEFERMENT OF REWORKED AREA RH WING TOP SKIN UPPER SURFACE, BTW RIBS 17+18 ALONG STR10, A ROUND FASTENER #134 (AS PER SHEET 8 OF DWG R57258246 REV D) IAW RDAS REF. 806/0270/03/2019 ISSUE A:CLASSIFICATION MINOR REPAIR CAT "B" THRESHOLD 43300FC/8660 FH. INTERVAL TBD METHOD OF ISNP TBD
